1. bookVolume 57 (2019): Issue 2 (December 2019)
Journal Details
License
Format
Journal
First Published
22 Nov 2012
Publication timeframe
2 times per year
Languages
English
access type Open Access

On a Lorentzian Sasakian manifold endowed with a quarter-symmetric metric connection

Published Online: 21 Dec 2020
Page range: 61 - 76
Journal Details
License
Format
Journal
First Published
22 Nov 2012
Publication timeframe
2 times per year
Languages
English
Abstract

In the present paper, some results on a Lorentzian Sasakian manifold endowed with a quarter-symmetric metric connection have been studied.

Keywords

[1] P. Alegre, Slant Submanifolds of Lorentzian Sasakian and Para Sasakian manifolds, Taiwanese Journal of Mathematics, 17, (2013), 897-910 Search in Google Scholar

[2] A. Barman, Weakly symmetric and weakly Ricci-symmetric LP-Sasakian manifolds admitting a quarter-symmetric metric connection, Novi Sad J. Math., 45 (2), (2015), 143-153 Search in Google Scholar

[3] A. Barman and G. Ghosh, Concircular curvature tensor of a semi-symmetric non-metric connection on P -Sasakian manifolds, Anal. Univ. de Vest, Timi. Seria Mat. Inform., 54 (2), (2016), 47-58 Search in Google Scholar

[4] U. C. De and P. Majhi, ϕ-symmetric generalized Sasakian space-forms, Arab. J. Math. Sci., 21, (2015), 170-178 Search in Google Scholar

[5] U. C. De and J. Sengupta, Quarter-symmetric metric connection on a Sasakian manifold, Commun. Fac. Sci. Univ. Ank. Series, 49, (2000), 7-13 Search in Google Scholar

[6] K. L. Duggal, Space time manifolds and contact structure, Int. J. Math. and Math. Sci., 13, (1990), 545-554 Search in Google Scholar

[7] A. Friedmann and J. A. Schouten, Uber die Geometrie der halbsymmetrischen Ubertragung, Math. Zeitschr., 21, (1924), 211-223 Search in Google Scholar

[8] S. Golab, On semi-symmetric and quarter-symmetric linear connections, Tensor (N. S.), 29, (1975), 249-254 Search in Google Scholar

[9] A. Haseeb, On concircular curvature tensor with respect to the semi-symmetric non-metric connection in a Kenmotsu manifold, Kyungpook Math. J., 56, (2016), 951-964 Search in Google Scholar

[10] A. Haseeb, Some new results on para-Sasakian manifolds with a quarter-symmetric metric connection, Facta Universitatis NIS, Ser. Math. Inform., 30, (2015), 765-776 Search in Google Scholar

[11] H. A. Hayden, Subspaces of a space with torsion, Proc. London Math. Soc., 34, (1932), 27-50 Search in Google Scholar

[12] T. Ikawa and M. Erdogan, Sasakian manifolds with Lorentzian metric, Kyungpook Math. J., 35, (1996), 517-526 Search in Google Scholar

[13] W. Kühnel, Conformal Transformations between Einstein Spaces, In: Conformal Geometry. Aspects of Mathematics / Aspekte der Mathematik vol 12 Ed. by U. Pinkall R. S. Kulkarni, Vieweg+Teubner Verlag, Wiesbaden, 1988, 105-146 Search in Google Scholar

[14] R. S. Mishra and S. N. Pandey, On quarter-symmetric metric F -connections, Tensor (N. S.), 34, (1980), 1-7 Search in Google Scholar

[15] A. K. Mondal and U. C. De, Some properties of a quarter-symmetric metric connection on a Sasakian manifold, Bull. Math. Analysis Appl., 1 (3), (2009), 99-108 Search in Google Scholar

[16] K. T. Pradeep Kumar, C. S. Bagewadi, and Venkatesha, Projective ϕ-symmetric K-contact manifold admitting quarter-symmetric metric connection, Differ. Geom. Dyn. Syst., 13, (2011), 128-137 Search in Google Scholar

[17] S. C. Rastogi, On quarter-symmetric metric connection, C.R. Acad. Sci. Bulgar., 31, (1978), 811-814 Search in Google Scholar

[18] S. C. Rastogi, On quarter-symmetric metric connection, Tensor (N. S.), 44, (1987), 133-141 Search in Google Scholar

[19] R. N. Singh and S. K. Pandey, On a quarter-symmetric metric connection in an LP-Sasakian manifold, Thai J. Math., 12, (2014), 357-371 Search in Google Scholar

[20] T. Takahashi, Sasakian manifold with pseudo Riemannian metric, Tohoku Math. J., 21, (1969), 271-290 Search in Google Scholar

[21] A. Taleshian and N. Asghari, LP -Sasakian manifolds satisfying certain conditions on the concircular curvature tensor, Diff. Geom. Dyn. Syst., 12, (2010), 228-232 Search in Google Scholar

[22] K. Yano, Concircular geometry I, concircular transformation, Proc. Imp. Acad. Tokyo, 16, (1940), 195-200 Search in Google Scholar

[23] K. Yano, On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl., 15, (1970), 1579-1586 Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo